Mathematische Zeitschrift

, Volume 191, Issue 2, pp 165–199

On a global existence theorem of small amplitude solutions for nonlinear wave equations in an exterior domain

  • Yoshihiro Shibata
  • Yoshio Tsutsumi
Article

DOI: 10.1007/BF01164023

Cite this article as:
Shibata, Y. & Tsutsumi, Y. Math Z (1986) 191: 165. doi:10.1007/BF01164023

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Yoshihiro Shibata
    • 1
  • Yoshio Tsutsumi
    • 2
  1. 1.Department of MathematicsUniversity of TsukubaIbarakiJapan
  2. 2.Faculty of Integrated Arts and SciencesHiroshima UniversityHiroshimaJapan